# SDR SWAA096614

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 60,857 hours, 59,646 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT MLG BEAM LUG FITTING CORRODED.  REMOVED AND REPLACED FITTING PER MM.
